MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during implantation of a single piece preloaded monofocal intraocular lens (iol) had a small tear at the haptic optic juncture.The product is not available to return.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information was received and stated that there was no patient harm.The iol was injected as it was.No further information was provided.No suspect product was received; however, a photo was provided by the customer: device evaluation: a customer provided photo was evaluated by a post market safety surveillance officer.The photo displayed the suspect lens inside the patient's eye.A crack-like mark was observed on the edge of the lens at the haptic optic junction.Due to no product received, no further evaluation could be performed.Based on previous clinical advice, due to the location and characteristics of the mark, it is not expected for the mark to impact the optical function of the lens; however, the definitive impact and incident root cause cannot be determined from a photo assessment.The complaint issue haptic damaged was not identified during photo evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Below information was inadvertently not included in the initial report due to misaligned communication during follow-up exchanges with the reporter.Additional information: additional information stated that the event occurred during implantation/application.No patient injury or unplanned medical or surgical intervention.The iol remains implanted.The damage status of the cartridge tip was unknown.The device did not cause or contribute to the event.The current patient outcome including the affected eye, were unknown.Healthcare provider information was also provided; therefore, section e1 is being updated in this supplemental report.No further information was provided.The following fields were updated accordingly: section e1: title (e.G., mr., ms.): dr.Section e1: first/given name: (b)(6).Section e1: last name: greiner section e1: email: unknown section e2: health professional?: yes section e3: occupation: physician all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24063468
Report Number3012236936-2026-000011
Device Sequence Number21179075
Product Code HQL
UDI-Device Identifier05050474731639
UDI-Public(01)05050474731639(17)270712
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/13/2026
03/26/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/09/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown